I had my last Depo Provera injection about 7 months

Patient : I had my last Depo Provera injection about 7 months ago. I was due to get another shot in December of 2014. I began having brown discharge every day for months (not heavy like a period). It finally stopped at the end of May. From June 2nd to the 8th, I had unprotected sex with my boyfriend every day. I began spotting again a few days ago. Sometimes brown, sometimes red, and sometimes there were clots. I've been experiencing some pregnancy symptoms (nausea, appetite loss, fatigue, etc.). I haven't taken a pregnancy test yet, but I was wondering if the clots and spotting over the past couple of days mean that I'm not pregnant. Please help!
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: My 5 year old daughter has been experiences some non discript symptoms. Frequent nose bleeds for several months, two ...

Q: I had sex on day 5 period , i had iud insertion 5 months back my hubby withdraw his penis out of me during ejaculatio...

Q: Hi doctor, My mother in law used a bar of soap that had remnants of raw ground chicken on it to wash her hands. She ...

Q: My wife had fever a week back ,we just back from a holiday,she was fine the next day,but my daughter she had an earac...

Q: HI I HAVE BEEN TAKING RESPERIDAL 2 MG 17 YEARS AGO . 7 YEARS AGO 4 MG. THE LAST MONTH 3 MG . I HAVE SIDE EFFECTS MUSC...

 


DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews